National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 684167

Case Details

VAERS ID: 684167 (history)  
Form: Version 1.0  
Age:   
Gender: Female  
Location: Unknown  
Vaccinated:2017-01-16
Onset:2017-01-16
   Days after vaccination:0
Submitted: 2017-02-28
   Days after onset:43
Entered: 2017-02-28
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 3 LA / UN

Administered by: Unknown       Purchased by: Unknown
Symptoms: Immediate post-injection reaction, Inflammation, Mobility decreased, Nuclear magnetic resonance imaging abnormal, Osteomyelitis, Pain in extremity, Paraesthesia
SMQs:, Peripheral neuropathy (broad), Parkinson-like events (broad), Guillain-Barre syndrome (broad), Osteonecrosis (broad), Hypersensitivity (narrow), Tendinopathies and ligament disorders (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? Yes, ? days
   Extended hospital stay? Yes
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC Split Type: US0095075131702USA010202

Write-up: This spontaneous report has been received from a pharmacy student referring to a 15 year old female patient. The patient did not have pertinent medical history, drug reactions, allergies, concurrent conditions and concomitant therapies. On an unknown date, the patient was vaccinated with the first and second dose of GARDASIL (strength, route of administration, frequency, lot#, and expiration date were unknown by the reporter) for prophylaxis. On 16-JAN-2017, the patient was vaccinated with a third dose of GARDASIL (strength, route of administration, frequency, lot#, and expiration date were unknown by the reporter) for prophylaxis. On 16-JAN-2017, reported as "immediately after the third dose", the patient experienced in the vaccinated left arm and fingers pain and tingling for a month. The pain did not resolve and became worse. Therefore on an unknown date a nuclear magnetic resonance imaging (MRI) was performed and "showed inflammation". The pharmacy student also reported that the "pain spiked to 10 out of 10" and the patient could not use her arm, the reporter suspected that the patient could have osteomyelitis. The patient went to the emergency room on an unspecified date and then on 19-FEB-2017 the patient was hospitalized in a local hospital for control the pain, the patient''s treatment included TYLENOL, TORADOL and morphine. At the time of reporting the outcome of pain and tingling in her arm was not recovered and the outcome of osteomyelitis and inflammation was unknown. The reporter stated that the osteomyelitis, pain and tingling in the patient''s arm cause disability. The relatedness between the events and GARDASIL was not reported. Upon internal review osteomyelitis was considered to be a medically significant event. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=684167


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166